# SDR SIMA20190301005

- Difficulty date: March 1, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 34,103 hours, 29,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SPOTS OF CORROSION ON AFT CARGO DOOR SILL BETWEEN FRAMES 65 AND 68.  C/A-REMOVED AND REPLACED CARGO SILL IAW SRM CH. 51-40-02.
